Previous |  Up |  Next


[1] Anagnost J.J., Desoer C.A., and Minnichelli R.J.: Generalized Nyquist tests for robust stability: Frequency domain generalizations of Kharitonov’s theorem. in Robustness in Identification and Control, Milanese, Tempo and Vicino ed., Plenum Press, New York, 1989, 79-96. MR 1041090
[2] Coppel W.A.: Stability and Asymptotic Behavior of Differential Equations. Heath, Boston, 1965. MR 0190463 | Zbl 0154.09301
[3] Krein M.G., and Naimark M.A.: The method of symmetric and Hermitian forms in the theory of the separation of the roots of algebraic equations. Linear and Multilinear Algebra 10 (1981), 265-308. MR 0638124
[4] Lloyd N.G.: Degree Theory. Cambridge University Press, Cambridge, 1978. MR 0493564 | Zbl 0367.47001
[5] Marden M.: Geometry of Polynomials. American Math. Soc. Providence, RI, 1966. MR 0225972 | Zbl 0162.37101
[6] Rantzer A.: Parametric Uncertainty and Feedback Complexity in Linear Control Systems. PhD. Thesis Kungl Tekniska Högskolan, ISRN KHT/OPT SYST/DA-91/13-SE, 1991. MR 2714552
[7] Schur I.: Über Potenzreihen, die im Innern des Einheitskreises beschrankt sind. J. Reine Angew. Math. 148 (1918), 122-145.
[8] Schur I.: Über algebraische Gleichungen, die nur Wurzeln mit negativen Realteilen besitzen. Z. Angew. Math. Mech. 1 (1921), 307-311.
[9] Zahreddine Z.: On the $\Gamma $-stability of systems of differential equations in the Routh-Hurwitz and the Schur-Cohn cases. Bull. Belgian Math. Soc.-Simon Stevin 3 (1996), 363-368. MR 1408281 | Zbl 0856.34061
Partner of
EuDML logo